# SDR CA150401004

- Difficulty date: April 1, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 1 hours
- Engine: Pwa PW123
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Distressed
- Location: Turbine Section
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE WAS RECEIVED FOR INVESTIGATION AND REPAIR AFTER THE OPERATION REPORTED AN IN-FLIGHT SHUTDOWN DUE TO PT BLADE DISTRESS.  DUE TO THE TIME ACCUMULATED BY THE ENGINE SINCE THE PREVIOUS O/H, THE OPERATOR ALSO ELECTED TO O/H THE ENGINE AT THIS SHOP VISIT.
